Coming off the pill

Hi girls

I have just spend an hour on the net looking up differernt web sites and chats rooms and most girls say that when they came off the pill they had no side effects at all apart from AF being a bit up the wall and taking time to get back to normal.

I thought coming off the pill you got preg signs?

K xx

[Modified by: K-lou on 25 May 2008 22:20:32 ]

Posts

  • I did some googling too. There were some sites that said women got the pg type symptoms. Did it as withdrawal from pill. Yahoo messageboards was one of the places. xx
  • I have not found any, in fact I think I found one post on yahoo message boards. It's funny as I text my two friends who came off it and they had no side effects either apart from spots.

    K xx

    [Modified by: K-lou on May 25, 2008 10:21 PM]
  • I had no effects after coming off the pill, we waited 3 months after coming off before ttc and I got a normal 28 day cycle back straight away. Then we managed to conceive the first month of trying so we were very lucky.


    Hope it doesn't take you long either x
  • The thing is most of these posts you have shown me are realy period signs which are the same as preg? I think some times you can imagine you are preg when you come off the pill.


    K xxx

    [Modified by: K-lou on May 25, 2008 10:22 PM]
  • I came off the pill in April and had no side effects, first cycle was about 32 days long and im hoping there wont be any longer this time round. I have heard lots of different things about people coming off the pill and I think the main thing to remember is that everyone is different and while some people may suffer with all sorts, others may not.
  • Liz B your lucky thing image I have not realy had any side effects from the pill been off it about 4 weeks now, just feel as if I am coming on got excited at first though maybe I could be preg but af signs are just the same as preg so you never can tel?

    K xxx
  • I can see what you are saying K-lou, but I'm not sure I agree with you. I came off the pill years ago, for a short time. I didn't have any of what I'm experiencing now. I had only been on it about 3 years, and had a break. This time I had been on it about 12 years.
    I have never had any lead up to my af, it just came, then the cramps, backache etc. would start after a few days.

    Hormone levels are changing, so I don't see why this won't cause side-effects in some people. If you aren't experiencing anything, then you're lucky, and hopefully your af's will be regular straight away.

    The posts I showed you are from women believing they are having withdrawal symptoms. It's not usual to have some sort of symptom every week of your cycle.

    I have my fingers crossed that for you no sign is a good sign, and for me all signs are a good sign! xx
  • You don;t have to agree with my hun I have just heard a different side of the story and thats what I was saying. I have friends who have had nothing and most of what I read today said the same. Yes you are right not all women are the same but so far for me I have had no side effects I was on it for less than two years and been off it for a month now so yes I hope I dont get any side effects at all image

    K xx
  • The only side effect i had from coming off the pill was to gain lots of weight!!!! blast!! xx
  • No way!!!! I am so worried now LOL I am trying to lose weight not put it on LOL

    How long you been off it babe and how long was you on it if you do not mind me asking?

    K xx
Sign In or Register to comment.